# SDR UALA2011052702597

- Difficulty date: May 26, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 60,932 hours, 22,452 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1660
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM UPPER CHORD, BS 1660, LBL 9.5 - LBL 26.  MAJOR REPAIR ACCOMPLISHED.  REMOVED CORROSION ON FLOORBEAM PER SRM.  REMAINING MATERIAL FOUND TO BE OUT OF LIMITS.  CUT OUT DAMAGED AREA ON UPPER CHORD SAT 1660 LBL 12- LBL-27, NDT AND HFEC AREA AND FOUND IT TO BE CRACK FREE.   FABRICATED DRILLED AND INSTALLED IAW SRM.
